MathSciNet Relay Station
MathSciNet bibliographic data
MR1053110 (91f:35283) 35S05 (47G30 58G15)
Berhanu, S. An asymptotic formula for hypo-analytic pseudodifferential operators. Trans. Amer. Math. Soc. 322 (1990), no. 2, 711–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement